×

zbMATH — the first resource for mathematics

Fiber spaces over Teichmüller spaces. (English) Zbl 0249.32014

MSC:
32G15 Moduli of Riemann surfaces, Teichmüller theory (complex-analytic aspects in several variables)
14H15 Families, moduli of curves (analytic)
30F10 Compact Riemann surfaces and uniformization
PDF BibTeX Cite
Full Text: DOI
References:
[1] Alhfors, L. V., Curvature properties of Teichmüller’s space.Journal d’Anal. Math., 3 (1958), 1–58. · Zbl 0057.06506
[2] –,Lectures on Quasiconformal Mappings. Van Nostrand, New York (1966). · Zbl 0138.06002
[3] Ahlfors, L. V. &Bers, L., Riemann’s mapping theorem for variable metrics.Ann. of Math., 72 (1960), 385–404. · Zbl 0104.29902
[4] Ahlfors, L. V. &Weill, G., A uniqueness theorem for Beltrami equations.Proc. Amer. Math. Soc., 13 (1962), 975–978. · Zbl 0106.28504
[5] Baily, W. L., Jr., On the theory of {\(\theta\)}-functions, the moduli of Abelian varieties and the moduli of curves.Ann. of Math., 75 (1962), 342–381. · Zbl 0147.39702
[6] Bers, L., Spaces of Riemann surfaces.Proceedings of the International Congress of Mathematicians, 1958, Cambridge Univ. Press (1960), 349–361.
[7] –, Correction to Spaces of Riemann surfaces as bounded domains.Bull. Amer. Math. Soc., 67 (1961), 465–466.
[8] –, A non-standard integral equation with applications to quasiconformal mappings.Acta Math., 116 (1966), 113–134. · Zbl 0145.09502
[9] Bers, L., Uniformization, moduli and Kleinian groups.Bull. London Math. Soc., to appear. · Zbl 0257.32012
[10] Bers, L. &Greenberg, L., Isomorphisms between Teichmüller spaces.Advances in the Theory of Riemann Surfaces, Ann. of Math. Studies, 66 (1971), 51–79.
[11] Cartan, H., Quotient d’un espace analytique par un group d’automorphismes.Algebraic Geometry and Topology, Princeton Univ. Press (1957), 90–102. · Zbl 0084.07202
[12] Epstein, D. B., Curves on two manifolds and isotopies.Acta Math., 115 (1965), 83–107. · Zbl 0136.44605
[13] Marden, A., On homotopic mappings of Riemann surfaces.Ann. of Math., 90 (1969), 1–8. · Zbl 0214.08903
[14] Nehari, Z., The Schwarzian derivative and schlicht functions.Bull. Amer. Math. Soc., 55 (1949), 545–551. · Zbl 0035.05104
[15] Patterson, D. B., The Teichmüller spaces are distinct.Proc. Amer. Math. Soc., 35 (1972), 179–182. · Zbl 0279.32010
[16] Teichmüller, O., Veränderliche Riemannsche Flächen.Deutsche Mathematik, 7 (1949), 344–359. · Zbl 0060.23201
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.